# SDR USAASA03122

- Difficulty date: October 17, 2003
- Submitted: November 12, 2003
- Operation: Air carrier
- Aircraft: N764US
- Make and model: Airbus A319-112
- Aircraft serial: 1369
- System (JASC): 3240 · Landing Gear Brake System
- Part: Control Unit
- Part number: C20216332292C
- Condition: Failed
- Location: Brake System
- Part time: 8,316 hours
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ON TAXI OUT, CREW RECEIVED THE MASTER WARNING NR 2 BRAKES, AND LOST BOTH NOSE WHEEL STEERING AND BRAKES.  BOTH RETURNED APPROXIMATELY TEN SECONDS LATER, RESULTING IN A VIOLENT STOP AND THE INJURY OF THREE FLIGHT ATTENDANTS.  MAINTENANCE PERFORMED BITE OF THE BSCU, BRAKE STEERING CONTROL UNIT, AND FOUND THE NR 1 CHANNEL FAILED AND THE NR 2 CHANNEL NOT PICKING UP THE LOAD.  THE BSCU WAS REPLACED.  (M)
